# SDR AT0000415

- Difficulty date: July 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD CARGO COMPARTMENT LOWER PAN CORRODED BEYOND LIMITS.  REMOVED AND REPLACED LOWER PAN IAW TIMCO SERVICE ORDER 151072-43061.
